DOI QR코드

DOI QR Code

GENERALIZED STABILITY OF ISOMETRIES ON REAL BANACH SPACES

  • Published : 2006.05.01

Abstract

Let X and Y be real Banach spaces and ${\varepsilon}\;>\;0$, p > 1. Let f : $X\;{\to}\;Y$ be a bijective mapping with f(0) = 0 satisfying $$|\;{\parallel}f(x)-f(y){\parallel}-{\parallel}{x}-y{\parallel}\;|\;{\leq}{\varepsilon}{\parallel}{x}-y{\parallel}^p$$ for all $x\;{\in}\;X$ and, let $f^{-1}\;:\;Y\;{\to}\;X$ be uniformly continuous. Then there exist a constant ${\delta}\;>\;0$ and N(${\varepsilon},p$) such that lim N(${\varepsilon},p$)=0 and a unique surjective isometry I : X ${\to}$ Y satisfying ${\parallel}f(x)-I(x){\parallel}{\leq}N({\varepsilon,p}){\parallel}x{\parallel}^p$ for all $x\;{\in}\;X\;with\;{\parallel}x{\parallel}{\leq}{\delta}$.

Keywords

(${\varepsilon}$,p)-isometry;isometry;real Banach spaces

References

  1. G. Dolinar, Generalized stability of isometries, J. Math. Anal. Appl. 242 (2000), no. 1, 39-56 https://doi.org/10.1006/jmaa.1999.6649
  2. J. Gevirtz, Stability of isometries on Banach spaces, Proc. Amer. Math. Soc. 89 (1983), no. 4, 633-636
  3. P. M. Gruber, Stability of isometries, Trans. Amer. Math. Soc. 245 (1978), 263- 277 https://doi.org/10.2307/1998866
  4. J. Lindenstrauss and A. Szankowsik, Nonlinear perturbation of isometries, Asterisque 131 (1985), 357-371
  5. S. Mazur and S. Ulam, Sur les transformations isometriques despaces vectoriels normes, C. R. Acad. Sci. Paris Ser 194 (1932), 946-948
  6. M. Omladic and P. Semrl, On nonlinear pertubations of isometries, Math. Ann. 303 (1995), no. 4, 617-628 https://doi.org/10.1007/BF01461008